Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 12, Number 63

All articles in this issue are freely accessible.

An inverse method for the generation of random normal deviates on large-scale computers
Mervin E. Muller.
Math. Comp. 12 (1958), 167-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102905
Algebraic approximations for Laplace’s equation in the neighborhood of interfaces
J. W. Sheldon.
Math. Comp. 12 (1958), 174-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105821
Simplified calculation of the exponential integral
James Miller and R. P. Hurst.
Math. Comp. 12 (1958), 187-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104348
A note on summation formulas of powers of roots
Daniel C. Fielder.
Math. Comp. 12 (1958), 194-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0099332
An alternating direction method for solving the biharmonic equation.
S. D. Conte and R. T. Dames.
Math. Comp. 12 (1958), 198-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105813
On the numerical evaluation of Cauchy principal values of integrals.
I. M. Longman.
Math. Comp. 12 (1958), 205-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100356
Mersenne numbers
Hans Riesel.
Math. Comp. 12 (1958), 207-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0101850
A computation of some bi-quadratic class numbers
Harvey Cohn.
Math. Comp. 12 (1958), 213-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100972
Multiplication time on the IBM 709
D. D. Wall.
Math. Comp. 12 (1958), 217-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100367
Diagonalization of Hermitian matrices
Carl-Erik Fröberg.
Math. Comp. 12 (1958), 219-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0100351
Reviews and Descriptions of Tables and Books
Math. Comp. 12 (1958), 220-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 12 (1958), 262-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 12 (1958), 264-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions